MathSciNet Relay Station
MathSciNet bibliographic data
MR1078249 22D25 (19K99 46L55 46L80)
Packer, Judith A.; Raeburn, Iain On the structure of twisted group $C\sp *$-algebras. Trans. Amer. Math. Soc. 334 (1992), no. 2, 685–718.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement